# SDR USAA2010080391576

- Difficulty date: August 2, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 65,791 hours, 42,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072270
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FORWARD CARGO EA - MAJOR REPAIR - FORWARD CARGO DOOR CUTOUT, FORWARD FRAME CRACKED AT LOWER DOOR STOP AT S24R.  REPAIRED FORWARD CARGO DOOR CUTOUT, FORWARD FRAME AT LOWER DOOR STOP AT S24R IAW EA 115799 & B737 SRM 53-30-07.
